Sunday, October 16, 2011

Nirvana, we have a problem...

These past few days have been extremely discouraging.  What I thought might be my ticket to less IV's and hospitalizations became instead a fast pass to shortness of breath, chest tightness, a need for additional oxygen, and overall huffing and puffing with the least bit of exertion.  By Friday I knew it wasn't just my imagination, people kept asking me if I was okay.  I couldn't carry on a decent conversation without sounding and feeling winded.  It was a TOBI flashback--like a bad trip.

So I fired off an email to clinic Friday afternoon and they told me to stop the inhalations and see if I felt better by Monday.  I was kind of hesitant to stop in case my symptoms had nothing to do with the Colistin and I had a bad infection taking over instead.   Well, I think it is safe to conclude that my experience with Colistin has come to an end.  Today I am breathing much easier--not great, but so much better.  Argh!  I really wanted my body to cooperate with this inhaled drug.  It could have made a huge difference--instead it created a huge problem.

Maybe the next big thing will be my answer...I sure hope so!

1 comment:

  1. Sorry Aunt Sherrie! That sounds like a major bummer. I hope you feel better soon! We will put out good vibes for you and pray for some awesome breakthroughs that don't leave you breathless!